# SDR CALA2023111503359

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 67,157 hours, 20,871 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001140
- Part serial: D03107
- Condition: Faulty
- Location: Te Flaps
- Part time: 67,104 hours, 20,856 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE. QRH RUN. HANDLE AT 25. FLAPS AT 20. PERFORMED FIM TASK  27-51 FT814 AND REPLACED FSEU 1 IAW AMM27-51-01-401 GROUND OPS CHK GOOD IAW AMM 27-51-01-722 F/D FLAP INDICATIN AGREE  ON THE HANDLE A/C OK FOR SERVICED.
